Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 18, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Aug 6, 2024, 3:51 PM EDT for Brunswick County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 3:51 PM EDT (19:51 UTC)
- Expired
- Aug 6, 2024, 4:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Brunswick County, NC
The radar
The Wilmington radar (KLTX), 13 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 6:57 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
978
WFUS52 KILM 061951
TORILM
NCC019-062015-
/O.NEW.KILM.TO.W.0018.240806T1951Z-240806T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
351 PM EDT Tue Aug 6 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Brunswick County in southeastern North Carolina...
* Until 415 PM EDT.
* At 351 PM EDT, a severe thunderstorm capable of producing a tornado
was approaching Sunset Beach, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sunset Beach, Ocean Isle Beach, Carolina Shores, Calabash,
Grissettown, and Seaside around 355 PM EDT.
Iredell around 405 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3394 7862 3399 7848 3388 7846 3386 7853
TIME...MOT...LOC 1951Z 160DEG 20KT 3387 7850
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TRA1 follow-up statement
665
WWUS52 KILM 062000
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
400 PM EDT Tue Aug 6 2024
NCC019-062015-
/O.CON.KILM.TO.W.0018.000000T0000Z-240806T2015Z/
Brunswick NC-
400 PM EDT Tue Aug 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHWESTERN BRUNSWICK COUNTY...
At 359 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Grissettown, or several miles inland from Sunset
Beach, moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Iredell around 405 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3397 7853 3391 7851 3389 7854 3394 7862
TIME...MOT...LOC 1959Z 145DEG 30KT 3393 7854
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TRAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:07 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 6, 2:07 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
207 PM EDT Tue Aug 6 2024
.SYNOPSIS...
Rainfall will increase in coverage and intensity today through
at least Friday as Tropical Cyclone Debby approaches and
eventually lifts north of the area by late Fri thru Sat.
Historic and life threatening flooding is expected due to the
very slow movement of Debby. The forecast path of the storm
across the forecast area is becoming better established but
still a 30 mile track difference could produce differing
end results. Improving weather and marine conditions expected
during the weekend into next week.
&&
.UPDATE...
No major changes are necessary with this update. Temperatures
and dewpoints remain suppressed due to persistent onshore flow
and shower activity and while breaks between showers could yield
some warming into the low 80s, showers and extensive clouds should
keep a lid on max temps this afternoon. Otherwise, flash
flooding remains possible where training of heavy
showers/isolated thunderstorms occurs, particularly along and
near the coast.
&&
.NEAR TERM /THROUGH TONIGHT/...
Tropical Storm Debby is expected to move, slowly, off the Georgia
coast this morning, and positioned off the southern SC coast by
Wednesday morning. The initial outer band of Debby is moving into
our southern zones now. Tornado risk for (at least) Georgetown
County remains through this morning. Heavy rain will overspread the
area this morning into the afternoon, with thunder mostly confined
to coastal zones. Heavy rain won't be nonstop as there will be
breaks of light rain within "dry" slots. Wind gusts to 25 mph this
afternoon into tonight, with 30 mph gusts possible near the coast.
Forecasted rainfall through tonight is 4-7 inches for most of the
area, with lower amounts towards the northeast. A Flood Watch is in
effect and flash flood warnings may be issued throughout the
day/night depending on where heavy rain bands set up. And while
chances are lower due to heavy rain stabilizing the surface, there
is a low risk for tropical tornadoes across northeast SC and
southeast NC today and tonight.
With potential for flash flooding and (to a lesser extent)
tornadoes, be sure you have multiple ways to receive weather
warnings, especially during overnight hours. And of course never
drive through flooded roads: Turn Around, Don't Drown.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
This period will entirely be associated with the slow movement
of Tropical Cyclone Debby's NHC track. It's approach from the
south (Wed), next potential landfall, vicinity of South Santee
River Thu, of course subject to revisions if Debby doesn't
cooperate with its progged track. And finally its inland track
across SC Thu into central NC Fri, possibly reaching VA Fri
night.
No major strengthening is expected at this time however the
tropical moisture associated with slow moving Debby will be the
main source of woe. HISTORIC to CATASTROPHIC rainfall will be
produced by Debby's moisture feed across the ILM CWA with
widespread totals of 10-15 inches expected along with isolated
20 to 25 inch amounts not out of the question. This means all
facets and types of flooding will occur, including life
threatening flash flooding and river flooding. Storm surge will
be minimal, 1 to 3 feet Cape Fear (CF) northward and 2 to 4 ft
south of CF. This subject to change if Debby decides to gain
strength and/or change its path. Onshore banding movement
associated with Debby will result in embedded waterspouts that
move onshore and transition to possible tornadoes if they hold
onto their low level circulation long enough.
Will not have much of a diurnal range of max/min temps, likely
around 10 degrees during this period.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
Approaching mid/upper trof will help lift Debby and accelerate N
to NE Sat and well off the NE States Coast Sun. A trailing cold
front will drop SE after Debby's departure and eventually stall
along or just off the Carolina coasts late in the weekend thru
early next week. Subsidence in the wake of Debby will be
shortlived across the area Sat with scattered convection
possible associated with the frontal boundary Sat thru Mon, with
POPs returning to chance category Sun and Mon. Will see temps
return back to normal by Sun/Mon time frame.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Challenging TAF period is expected with variable ceilings and
visibilities depending on where rain bands from Debby end up
tracking. In general, MVFR cigs and vis will dominate through
this evening with brief periods of VFR cigs/vis possible
between bands and IFR cigs/vis where heavier rain showers
occur. Thunder is possible along the coast, but trying to pin
down any period when it is more likely carries low confidence.
Tonight, IFR cigs are expected inland with MVFR cigs near the
coast. Continued shower activity should maintain a generally
MVFR vis overnight with periods of VFR vis between bands. As
Debby is expected to drift over water and strengthen somewhat
through Wednesday, winds should strengthen at all terminals
tomorrow, although how much will depend on how strong Debby
becomes.
Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
affects the area through late week. A return to predominant VFR
conditions is expected on Saturday morning as Debby lifts away.
&&
.MARINE...
Through Tonight...Tropical Storm Warning is in effect for
northeast SC coastal waters, with a Watch over southeast NC waters.
Tropical Storm Debby will slowly move off the GA coast this morning
and meander near the southern SC coast through tonight. Bands of
heavy rain, and potentially waterspouts, will move across the
coastal waters throughout the day and night. Southeast winds
sustained around 25 kts with gusts to 30-35 kts will overspread the
area from the south this afternoon into tonight due to tightened
gradient around Debby. Seas 5-7 ft early this morning will be on the
rise during the day as SE swell builds from the storm, with wave
heights of 6-9 ft by this afternoon and 7-10 ft tonight.
Wednesday through Saturday Night...
This period will entirely be driven by the circulation and pcpn
associated with Tropical Cyclone Debby and its movement/track
across the area. With NHC's official track, Debby approaches
from the south Wed and makes a 2nd landfall across the SC Coast
later Thu and tracks inland to and tracks inland and generally a
northerly track Fri across NC into VA by Sat. The result will
be an onshore flow thruout the period, generally veering from
the SE to S Wed thru Thu and becoming SSW-SW Fri into Sat as the
center of Debby generally passes W/NW of the local waters by
the end of the week. Windspeeds will depend on Debby's strength
and at this time we are advertising Tropical Storm Conditions
Wed thru Fri. Seas will reach double digit heights, especially
10-20+ nm out due to the chronic onshore winds but will not be
your typical long periods usually associated with tropical
cyclones. Instead, the waves will be steep given our forecast of
only 6 to 9 second periods associated with these double digit
seas. Widespread pcpn will occur across the waters Wed into Fri,
with embedded waterspouts possible.
&&
.TIDES/COASTAL FLOODING...
Other - Rip Currents: There is a high risk of rip currents across
all beaches through at least Thursday. High Surf Advisory, for
breaking wave heights of 6+ feet, is now in effect beginning this
afternoon for beaches south of Cape Fear and early Wednesday morning
for New Hanover and Pender County beaches.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
Flood Watch through Friday morning for NCZ087-096-099-105>110.
High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory from 5 AM Wednesday to midnight EDT Friday
night for NCZ106-108.
Storm Surge Watch for NCZ110.
High Surf Advisory from 5 PM this afternoon to midnight EDT
Friday night for NCZ110.
SC...Tropical Storm Warning for SCZ039-054>056-058.
Flood Watch through Friday morning for SCZ017-023-024-032-033-
039-054>056-058-059.
High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
056.
Storm Surge Watch for SCZ054-056.
High Surf Advisory from 5 PM this afternoon to midnight EDT
Friday night for SCZ054-056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...DCH
UPDATE...ABW
NEAR TERM...VAO
SHORT TERM...DCH
LONG TERM...DCH
AVIATION...ABW
MARINE...DCH/VAO
TIDES/COASTAL FLOODING...Hazardous weather outlook, Aug 6, 3:48 PM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 348 PM EDT Tue Aug 6 2024 AMZ250-252-254-256-072000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 348 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-SCZ017-023-024-072000- Robeson-Marlboro-Darlington-Dillon- 348 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ096-099-105-107-109-SCZ032-033-059-072000- Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick- Florence-Marion-Northern Horry- 348 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-056-072000- Coastal Brunswick-Coastal Horry-Coastal Georgetown- 348 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...STORM SURGE WATCH IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tornado Watch. Storm Surge Watch. Tropical Storm Warning. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Storm Surge Watch. Tropical Storm Warning. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-072000- Coastal Pender-Coastal New Hanover- 348 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT EDT FRIDAY NIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tornado Watch. Tropical Storm Warning. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ039-055-058-072000- Williamsburg-Inland Georgetown-Central Horry- 348 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ABW
In the hours before
Local storm report, Aug 6, 1:18 PM EDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
118 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM Flash Flood 1 S Murrells Inlet 33.54N 79.05W
08/06/2024 Georgetown SC Broadcast Media
Flash flooding along Belair Avenue in Murrells Inlet.
&&
Event Number ILM2400232
IGBLocal storm report, Aug 6, 1:40 PM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
140 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM Flash Flood 2 ESE Murrells Inlet 33.54N 79.02W
08/06/2024 Georgetown SC Broadcast Media
Flash flooding caused a section of South Waccamaw Drive
to close about half a mile south of South Pointe Villas.
&&
Event Number ILM2400233
IGBLocal storm report, Aug 6, 2:00 PM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
200 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM Tropical Cyclone 1 SW Murrells Inlet 33.54N 79.07W
08/06/2024 Georgetown SC Broadcast Media
Large tree down along Wesley Road in Murrells Inlet.
&&
Event Number ILM2400234
IGBLocal storm report, Aug 6, 2:11 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
211 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM Tropical Cyclone 1 ENE Murrells Inlet 33.56N 79.04W
08/06/2024 Georgetown SC Public
Downed trees and power lines along US-17 near the
Riverwood Drive intersection.
&&
Event Number ILM2400235
IGBLocal storm report, Aug 6, 2:13 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
213 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tropical Cyclone Frying Pan Shoals Buoy 33.44N 77.74W
08/06/2024 AMZ272 NC Buoy
Frying Pan Shoals Buoy recorded a wind gust of 39 knots
(~45 mph).
&&
Event Number ILM2400236
IGBLocal storm report, Aug 6, 2:14 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
214 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Tropical Cyclone Frying Pan Shoals Buoy 33.44N 77.74W
08/06/2024 AMZ272 NC Buoy
Frying Pan Shoals Buoy recorded a wind gust of 40.82
knots (~47 mph).
&&
Event Number ILM2400237
IGBThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:05 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 48 hr |
| Aug 5, 10:41 PM EDT | Tropical Storm Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 63 hr |
| Aug 6, 2:41 AM EDT | High Surf Advisory | ILM | Brunswick, New Hanover, Pender | 3 days |
| Aug 6, 5:59 AM EDT | Special Marine Warning | ILM | 61 min | |
| Aug 6, 7:02 AM EDT | Special Marine Warning | ILM | 58 min | |
| Aug 6, 7:56 AM EDT | Special Marine Warning | ILM | 112 min | |
| Aug 6, 8:22 AM EDT | Special Marine Warning | ILM | 23 min | |
| Aug 6, 8:32 AM EDT | Tornado Warning | ILM | Brunswick | 28 min |
| Aug 6, 8:40 AM EDT | Special Marine Warning | ILM | 56 min | |
| Aug 6, 8:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Aug 6, 9:04 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 26 min |
| Aug 6, 9:38 AM EDT | Special Marine Warning | ILM | 52 min | |
| Aug 6, 10:28 AM EDT | Special Marine Warning | ILM | 17 min | |
| Aug 6, 12:06 PM EDT | Special Marine Warning | ILM | 39 min | |
| Aug 6, 1:07 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 12 min |
| Aug 6, 1:11 PM EDT | Tornado Warning | ILM | Brunswick | 12 min |
| Aug 6, 3:32 PM EDT | Special Marine Warning | ILM | 28 min | |
| Aug 6, 3:34 PM EDT | River Flood Warning | ILM | Pender | 13 days |
| Aug 6, 4:07 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 38 min |
| Aug 6, 4:20 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 10 hr |
| Aug 6, 5:56 PM EDT | Special Marine Warning | ILM | 34 min | |
| Aug 6, 6:30 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.